Variance of the game duration in the gambler’s ruin problem
AbstractWe derive the variance of the duration of play in the classical gambler’s ruin problem of two players with ties allowed. The variance of the game duration for the three-tower problem, one of the possible extensions of the game for the case of three players, is presented as well.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 82 (2012)
Issue (Month): 9 ()
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bach, Eric, 1997. "Moments in the duration of play," Statistics & Probability Letters, Elsevier, vol. 36(1), pages 1-7, November.
- Chang, Derek K., 1995. "A game with four players," Statistics & Probability Letters, Elsevier, vol. 23(2), pages 111-115, May.
- Rocha, Amy L. & Stern, Frederick, 1999. "The gambler's ruin problem with n players and asymmetric play," Statistics & Probability Letters, Elsevier, vol. 44(1), pages 87-95, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.